# SDR FDEA202305180899

- Difficulty date: May 18, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 81,486 hours, 19,859 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Part number: NFA6066593
- Part serial: 17W0FG00648754
- Condition: Damaged
- Location: Doug
- Part time: 81,486 hours, 19,859 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MDIS  618     53-30  2587     14MAY23  PDX  OPEN  U  RAMP REPORTED CENTER CARGO DOOR LOWER FOWARD DOOR  EDGE DAMAGE AFTER LOADING AIRCRAFT. DAMAGE WITH  TEAR OUT APPROX .700 WIDE X.300 DEEP X .300 PULL  OUT GOUGE AT FWD LOWER RADIUS OF DOOR EDGE  SHGN 16MAY23 03:22   PDX U  EA: 1-5330-T0374418 (PART 1)  COMPLIED WITH EA REF ABOVE.  INFO 16MAY23 12:11   MC1 R  FERRY PERMIT 23-0015 ISSUED.  EXPIRATION DATE: 05/18/23  KRIS ROUX/MOC  INFO 17MAY23 20:14  ** ATTACHED TO WORK ORDER 00086187 **  INFO 17MAY23 22:37  ** DETACHED FROM WORK ORDER 00086187 **  ADDED IN ERROR  INFO 17MAY23 22:38  ** ATTACHED TO WORK ORDER 00086187 **   REPAIRED DAMAGE IN REFERENCE TO MD11 SRM 52-30-16-2R REPAIR 3 FIG 201.  MAJOR REPAIR
